Logarithmic derivatives of Dirichlet L-functions and the periods of abelian varieties
Compositio Mathematica, Volume 45 (1982) no. 3, p. 315-332
@article{CM_1982__45_3_315_0,
     author = {Anderson, Greg W.},
     title = {Logarithmic derivatives of Dirichlet $L$-functions and the periods of abelian varieties},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {3},
     year = {1982},
     pages = {315-332},
     zbl = {0501.14025},
     mrnumber = {656608},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__45_3_315_0}
}
Anderson, Greg W. Logarithmic derivatives of Dirichlet $L$-functions and the periods of abelian varieties. Compositio Mathematica, Volume 45 (1982) no. 3, pp. 315-332. http://www.numdam.org/item/CM_1982__45_3_315_0/

[B] M. Boyarsky: p-Adic gamma functions and Dwork cohomology. Trans. Am. Math. Soc. 257 (1980), 350-369. | MR 552263 | Zbl 0475.14017

[CW] C. Chevalley and A. Weil: Über das Verhalten der Integrale 1. Gattung bei Automorphismen des Funktionskörper, Hamb. Abh. 10 (1934), 358-361. | JFM 60.0098.01 | Zbl 0009.16001

[FG] B. Ferrero and R. Greenberg: On the behavior of p-adic L-functions at s = 0. Inv. Math. 50 (1978), 90-102. | MR 516606 | Zbl 0441.12003

[GK] B.H. Gross and N. Koblitz: Gauss sums and the p-adic Γ-function, Ann. of Math. 109 (1979), 569-581. | Zbl 0406.12010

[GR] B.H. Gross (appendix by D. Rohrlich): On the periods of abelian integrals and a formula of Chowla and Selberg, Inv. Math. 45 (1978), 193-211. | MR 480542 | Zbl 0418.14023

[H] T. Honda: Isogeny classes of abelian varieties over finite fields, J. Math. Soc. Japan 20 (1968), 83-95. | MR 229642 | Zbl 0203.53302

[S] G. Shimura: Automorphic forms and the periods of abelian varieties. J. Math. Soc. Japan 31 (1979), 561-592. | MR 535097 | Zbl 0456.10015

[W] A. Weil: Sur les périodes des intégrales abéliennes. Comm. Pure Appl. Math. 29 (1976), 813-819. | MR 422164 | Zbl 0342.14020

[WW] E.T. Whittaker and G.N. Watson: A Course of Modem Analysis, Cambridge Univ. Press, Cambridge 1902. | JFM 45.0433.02